# SDR AALA20021086

- Difficulty date: July 21, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT LENS COVER MISSING AT SEAT 3D.  REPLACED EMERGENCY EXIT LIGHT LENS COVER FOR SEAT 3D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
